Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 15, 2010, 5:57 AM CDT for Live Oak County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2010, 5:57 AM CDT (10:57 UTC)
- Expired
- May 15, 2010, 6:30 AM CDT
- In force
- 33 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 63 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 11.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2388 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
479 WFUS54 KCRP 151057 TORCRP TXC297-151130- /O.NEW.KCRP.TO.W.0007.100515T1057Z-100515T1130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 557 AM CDT SAT MAY 15 2010 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN LIVE OAK COUNTY IN SOUTH TEXAS... * UNTIL 630 AM CDT * AT 553 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF MOUNT LUCAS...OR 11 MILES SOUTH OF GEORGE WEST...MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... DINERO... MOUNT LUCAS... LAGARTO... PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 2821 9785 2806 9792 2807 9816 2830 9809 TIME...MOT...LOC 1057Z 300DEG 19KT 2817 9807 $$ TMT
2 follow-up statements
140 WWUS54 KCRP 151106 SVSCRP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 606 AM CDT SAT MAY 15 2010 TXC297-151130- /O.CON.KCRP.TO.W.0007.000000T0000Z-100515T1130Z/ LIVE OAK- 606 AM CDT SAT MAY 15 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR SOUTHEASTERN LIVE OAK COUNTY... AT 603 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES WEST OF LAGARTO...OR 14 MILES WEST OF MATHIS...MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... LAGARTO... PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 2821 9785 2806 9792 2807 9816 2830 9809 TIME...MOT...LOC 1105Z 319DEG 18KT 2812 9805 $$ TMT
958 WWUS54 KCRP 151121 SVSCRP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 621 AM CDT SAT MAY 15 2010 TXC297-151130- /O.CON.KCRP.TO.W.0007.000000T0000Z-100515T1130Z/ LIVE OAK- 621 AM CDT SAT MAY 15 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR SOUTHEASTERN LIVE OAK COUNTY... AT 618 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF LAGARTO...OR 13 MILES WEST OF MATHIS...MOVING SOUTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 2821 9785 2806 9792 2807 9816 2830 9809 TIME...MOT...LOC 1121Z 337DEG 12KT 2808 9804 $$ TMT
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 15, 4:51 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 15, 4:51 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
451 AM CDT SAT MAY 15 2010
.SHORT TERM (TODAY THROUGH SUNDAY)...A SFC BDRY HAS ENTERED THE NW
CWA THIS MORNING WITH SCT TO NUM SHRA'S AND TSRA'S ALONG THE BDRY
EXTENDING FROM COT TO NEAR LA GRANGE. THE SW END OF THE BDRY/STORMS
ARE MOVG SE AROUND 25 MPH WITH THE NE EXTENT OF THE BDRY MOVG MUCH
SLOWER. AS A RESULT...STORMS ARE ALREADY AFFECTING THE NW
CWA...HOWEVER AM EXPECTING THE LINE OF STORMS TO REACH AREAS FROM
LIVE OAK TO VICTORIA COUNTIES BY AROUND 5 TO 6 AM. THERE ARE SHRA'S
MOVG N AHD OF AND INTO THE LINE OF STORMS TO THE N THAT ARE ALREADY
AFFECTING THE NRN CWA. THE LINE OF STORMS ARE EXPECTED TO CONT
MOVG S TO SE THRU MID MORNING DUE TO A SHORT WAVE MVG ACROSS THE
AREA AND LOWER CIN AND HIGHER CAPE LOCATED TO THE S OF THE LINE
PER LAPS ANALYSIS. HAVE LEANED TOWARD THE RUC SOLN AS IT SEEMS TO
HAVE A BETTER HANDLE ON PRECIP AND WINDS. THUS AM EXPECTING THE
LINE TO REACH GENERALLY FROM LRD TO ALI TO PORT LAVACA BY NOON.
HAVE INCREASED POPS TO LIKELY ACROSS THE NRN CWA...HOWEVER THE
MODELS SHOW MID LEVEL RIDGE BUILDING INTO THE AREA FROM THE W AND
STORM MOTION SHIFTING MORE E...THEREFORE BY LATE MORNING AND
THROUGH THE AFTERNOON...AM EXPECTING AREAL COVERAGE TO DECREASE
AND SHIFT E. THE GFS ALSO SHOWS THE HIGHER CAPES TO SHIFT NE WITH
DECREASING CAPE ACROSS THE SRN CWA...ALTHOUGH CONFIDENCE IS LOW
WITH THE GFS SOLN DUE TO CONVECTIVE FEEDBACK ISSUES. TONIGHT AM
EXPECTING RAIN CHCS TO DIMINISH WITH UPPER SHORT WAVE EXITING THE
AREA AND WEAK MID LEVEL RIDGING. MODELS SHOW LESS MOISTURE ON
SUNDAY AND THE MID LEVEL RIDGE IS PROGD TO REMAIN OVR S TX WITH A
MID LEVEL LOW PRESSURE AREA OVER THE GULF. THE GFS DOES SHOW A
WEAK SHORT WAVE ROUNDING THE TOP OF THE RIDGE BUT WOULD EFFECT
CENTRAL TX MORE THAN S TX. HAVE GONE WITH A SLIGHT CHC ACROSS THE
MID SECTION TO NE SECTION OF THE CWA ON SUNDAY DUE TO LARGE
CAPE...LOW CIN AND HIGHER PWATS COMBINING WITH LOW LEVEL
CONVERGENCE ALONG THE SEA BREEZE. VCT HAS THE BEST CHC ON SUNDAY
DUE TO DEEPER MOISTURE.
&&
.MARINE...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR 7FT SEAS
ACROSS THE OFFSHORE WATERS THIS MORNING. THE SEAS ARE EXPECTED TO
SUBSIDE THROUGH LATE MORNING AND THIS AFTERNOON. A MOD ONSHORE FLOW
TODAY IS EXPECTED TO BECOME WEAK TO MODERATE TONIGHT AND SUNDAY AS
THE PRESSURE GRADIENT RELAXES ACROSS S TX. A SERIES OF DISTURBANCES
WILL BRING ISOLD TO SCT SHRA'S/TSRA'S TODAY THROUGH SUNDAY.
&&
.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...MODELS SHOW THE UPPER JET
STREAK ROUNDING THE BASE OF THE UPPER TROUGH SUNDAY NIGHT MORE TO
THE NORTH AND THE WEAK SHORT WAVE TROUGH MOVING FROM NORTHWEST TEXAS
TO SOUTHEAST TEXAS. THERE COULD STILL BE AN AREA OF CONVECTION FORM
OVER CENTRAL TEXAS AND MOVE SOUTHEAST OVERNIGHT. WILL KEEP THE LOW
END CHANCE POPS ACROSS THE NORTHERN COUNTIES MAINLY FOR LATE NIGHT
PRECIP SUNDAY NIGHT. UPPER RIDGE AXIS WILL BE OVER THE AREA FOR
MONDAY BUT WITH ADEQUATE MOISTURE WILL NOT RULE OUT ISOLATED PCPN
ALONG THE SEABREEZE. GFS/ECMWF/CAN MODELS ARE IN A BIT MORE OF AN
AGREEMENT WITH A STRONG SHORT WAVE TROUGH MOVING OUT OF COAHUILA
LATE MONDAY NIGHT AND THROUGH SOUTH TEXAS ON TUESDAY. ECMWF/CAN
SHOW A STRONG UPPER LEVEL JET STREAK MOVING OUT OF THE SUBTROPICS
WITH INCREASING DIVERGENCE OVER THE REGION AS THIS UPPER TROUGH
APPROACHES. DEEP MOISTURE WILL REMAIN OVER THE AREA AND ECMWF
SHOWS STRONG LOW LEVEL CONVERGENCE FIELD. EXPECT CONVECTION WILL
BE MOVING OFF THE HIGHER TERRAIN INTO THE BRUSH COUNTRY MONDAY NIGHT
AND ACROSS THE REST OF THE AREA ON TUESDAY. BUMPED UP POPS TO 40
PERCENT WEST FOR MONDAY NIGHT AND AREAWIDE TUESDAY. MODELS RETURN TO
DISAGREEMENT TOWARD THE LATTER PART OF THE WEEK. CANADIAN/UKMET SHOW
A MORE PROGRESSIVE PATTERN WITH THE NEXT UPPER TROUGH MOVING INTO THE
WEST TUESDAY...WHILE THE GFS/ECMWF SHOW ENERGY MOVING THROUGH
THE GREAT BASIN AND FORMING A LOW NEAR THE FOUR CORNERS AREA
WEDNESDAY MORNING. ECMWF CONTINUES TO BE MORE SOUTH WITH THIS
LOW MOVING EAST INTO TEXAS. ECMWF PAINTS A VERY WET SCENARIO
DEVELOPING BY THURSDAY. TOO EARLY TO JUMP ON THE WAGON WITH
SUCH UNCERTAINTY WITH MODELS AT THIS POINT. WILL KEEP THE SLIGHT
CHANCE POPS GOING FOR THE REST OF THE WEEK BUT THURSDAY MAY NEED
TO BE RAISE IN LATER FORECASTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 86 74 88 73 88 / 30 20 10 20 20
VICTORIA 87 71 87 71 89 / 70 30 30 30 20
LAREDO 98 75 98 76 99 / 40 20 10 20 20
ALICE 90 73 91 72 92 / 40 20 20 20 20
ROCKPORT 85 77 86 75 87 / 30 20 10 20 20
COTULLA 92 71 94 71 93 / 70 20 20 30 20
KINGSVILLE 90 73 91 73 90 / 30 20 10 20 20
NAVY CORPUS 85 77 85 76 86 / 30 20 10 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
TE/81...SHORT TERM
TT/89...LONG TERMHazardous weather outlook, May 14, 4:05 PM CDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT FRI MAY 14 2010 GMZ230-235-250-255-270-275-151015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CDT FRI MAY 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS THROUGH TONIGHT FOR SEAS OF 6 TO 7 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ229>234-239>247-151015- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 PM CDT FRI MAY 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR LATE THIS AFTERNOON AND EVENING ALONG A PORT LAVACA TO ALICE LINE... WEST TO THE RIO GRANDE. A FEW STORMS COULD BECOME STRONG AND PRODUCE SMALL HAIL AND WIND GUSTS UP TO 50 MPH. IN ADDITION... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE PERIOD. NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. HOWEVER...A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY IN THE AFTERNOON THROUGH THE NIGHTTIME HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR
In the hours before
Special weather statement, May 15, 4:50 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 450 AM CDT SAT MAY 15 2010 TXZ230>232-240-241-151145- BEE-DUVAL-JIM WELLS-LIVE OAK-MCMULLEN- 450 AM CDT SAT MAY 15 2010 ...STRONG THUNDERSTORMS WERE AFFECTING BEE...DUVAL...JIM WELLS...LIVE OAK AND MCMULLEN COUNTIES... AT 443 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KARNES CITY TO 14 MILES SOUTH OF FOWLERTON...OR ALONG A LINE EXTENDING FROM KARNES CITY TO NEAR TILDEN...MOVING SOUTHEAST AT 20 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. RAINFALL AMOUNTS RANGING FROM 1/2 TO 1 INCH CAN ALSO BE EXPECTED WITH ISOLATED 2 INCH AMOUNTS POSSIBLE. TE
Special weather statement, May 15, 5:22 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 522 AM CDT SAT MAY 15 2010 TXZ234-151115- VICTORIA- 522 AM CDT SAT MAY 15 2010 ...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY... AT 519 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAXET LAKES...OR AROUND 8 MILES SOUTHWEST OF VICTORIA...MOVING NORTH AT 25 MPH. SMALL HAIL...HEAVY RAIN AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. TE
Special weather statement, May 15, 5:33 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 533 AM CDT SAT MAY 15 2010 TXZ233-151230- GOLIAD- 533 AM CDT SAT MAY 15 2010 ...STRONG THUNDERSTORMS WERE AFFECTING GOLIAD COUNTY... AT 529 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GEORGE WEST TO MISSION VALLEY AND VICTORIA...MOVING SOUTHEAST AT 25 MPH. SMALL HAIL...HEAVY RAIN...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:03 PM CDT | Flash Flood Warning | CRP | Duval, Webb | 117 min |
| May 14, 7:21 PM CDT | Flash Flood Warning | CRP | Calhoun, Refugio, Victoria | 76 min |
| May 14, 7:21 PM CDT | Flash Flood Warning | CRP | La Salle, Webb | 114 min |
| May 14, 8:30 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 60 min |
| May 14, 8:57 PM CDT | Flash Flood Warning | CRP | Duval | 2 hr |
| May 15, 12:35 AM CDT | Special Marine Warning | CRP | 115 min | |
| May 15, 5:15 AM CDT | Flash Flood Warning | CRP | Live Oak, McMullen | 2 hr |
| May 15, 5:26 AM CDT | Flash Flood Warning | CRP | Victoria | 109 min |
| May 15, 5:48 AM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Live Oak, Nueces, San Patricio | 57 min |
| May 15, 6:13 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 62 min |
| May 15, 6:26 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Refugio, San Patricio | 64 min |
| May 15, 6:32 AM CDT | Flash Flood Warning | CRP | Bee, Live Oak, San Patricio | 118 min |
| May 15, 6:43 AM CDT | Flash Flood Warning | CRP | Calhoun, Goliad, Victoria | 2 hr |
| May 15, 6:47 AM CDT | Severe Thunderstorm Warning | CRP | Calhoun, Refugio, Victoria | 58 min |
| May 15, 7:02 AM CDT | Special Marine Warning | CRP | 3 hr | |
| May 15, 7:17 AM CDT | Flash Flood Warning | CRP | Jim Wells, Nueces | 118 min |
| May 15, 7:32 AM CDT | Areal Flood Advisory | CRP | Aransas, Refugio | 58 min |
| May 15, 7:57 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 2 hr |
| May 15, 8:10 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 65 min |
| May 15, 8:51 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 25 hr |
| May 15, 8:51 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 9 days |
| May 15, 8:59 AM CDT | Areal Flood Warning | CRP | Victoria | 4 hr |
| May 15, 9:05 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 29 min |
| May 15, 9:36 AM CDT | Areal Flood Warning | CRP | Kleberg | 4 hr |
| May 15, 9:55 AM CDT | Special Marine Warning | CRP | 50 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.